# SDR VNAA202504020021

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL IN STA. FS= 349 TO FS= 364 BTW STGR 27 TO STGR 26RH AT MAIN AVIONICS COMPARTMENT.   EVALUATED, DUE IT NOT ALLOW DAMAGE ON INTERCOSTAL IN STA. FS= 349 TO FS= 364 BTW STGR 27 TO STGR 26RH AT MAIN AVIONICS COMPARTMENT PER CRJ-900 SRM 53-21-23-101-003-A02 AND REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01.
